MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910  CALCAR PLANER LARGE; HIP INSTRUMENTS : REAMERS

DEPUY ORTHOPAEDICS, INC. 1818910  CALCAR PLANER LARGE; HIP INSTRUMENTS : REAMERS
Catalog Number 200180503
Medical Device Problem Code Dull, Blunt (2407)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/31/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the aml calcareous planers are dull.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
Investigation summary: examination of the returned instrument confirmed the complaint.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate. .

Brand Name
CALCAR PLANER LARGE
Common Device Name
HIP INSTRUMENTS : REAMERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910 
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7806264
Report Number1818910-2018-67433
Device Sequence Number1574472
Product Code LYS
UDI-Device Identifier10603295080169
UDI-Public10603295080169
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/31/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number200180503
Device Lot NumberAB0601
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/24/2018
Initial Date Received by Manufacturer 07/31/2018
Supplement Date Received by Manufacturer08/24/2018
09/04/2018
Initial Report FDA Received Date08/22/2018
Supplement Report FDA Received Date08/27/2018
09/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1